MAUDE Adverse Event Report: MEDTRONIC IRELAND SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY

MEDTRONIC IRELAND SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number P4028
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician was using silverhawk along with non medtronic 6fr sheath and guide wire to treat a moderately calcified lesion in the right distal tibial/popliteal trunk with chronic total occlusion (cto-100%).The vessel was moderately tortuous with 4 mm diameter.The vessel was pre dilated but not post dilated.Ifu was followed during preparation, procedure and post procedure.It was reported that the device tip detached during withdrawal.Moderate resistance was felt and the nosecone detached.The silverhawk was used to shave the distal popiteal and pt trunk.After shaving, the device was inside the sheath coming across the external iliac and the nosecone separated and remained in the sheath after the catheter was removed.The nosecone remained on the wire inside the sheath until the sheath was removed.A non medtronic device was used to complete the procedure.There was no patient injury reported.
 
Additional Manufacturer Narrative
Additional information: it could not be visualized if the tip separated at the hinge pin but angiographically, no parts were visualized in the patient.The device was safely removed from the patient.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device return the silverhawk was inspected and it was discovered the distal assembly was fractured apart.The fracture occurred approximately 1cm distal the cutter window.The length of the distal assembly fractured off was approximately 2cm.The guidewire tubing showed zipper tearing.The fracture face was ductile in nature.The torque shaft gw tubing showed zipper tearing.The cutter assembly was located within the cutter window.If information is provided in the future, a supplemental report will be issued.

Brand Name
SILVERHAWK BTK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9166673
Report Number9612164-2019-04273
Device Sequence Number14107180
Product Code MCW
UDI-Device Identifier00643169968455
UDI-Public00643169968455
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K061188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2021
Device Catalogue NumberP4028
Device Lot Number0009103989
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2019
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer10/09/2019
01/09/2020
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date10/11/2019
01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR